# SDR IPXA2015102295068

- Difficulty date: October 12, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A2557066900000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, FWD CARGO AFT ACCESS PANELS UPPER FRAME ATTACH BRACKET CRACKED BELOW FRAME 38.2, RBL 41.  R & R BRACKET IAW SRM 51-40-21.
